# SDR DALA2016090106350

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 70,775 hours, 52,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, FORWARD PASSENGER AIR STAIR DOOR CORRODED ON INTERIOR AT FORWARD AND AFT LOWER CORNERS.  R & R DOOR FRAME IAW SRM 51-30-00.
